A Riemannian approach to graph embedding

Robles-Kelly, Antonio and Hancock, Edwin R 2007, A Riemannian approach to graph embedding, Pattern recognition, vol. 40, no. 3, pp. 1042-1056, doi: 10.1016/j.patcog.2006.05.031.

Attached Files
Name Description MIMEType Size Downloads

Title A Riemannian approach to graph embedding
Author(s) Robles-Kelly, AntonioORCID iD for Robles-Kelly, Antonio orcid.org/0000-0002-2465-5971
Hancock, Edwin R
Journal name Pattern recognition
Volume number 40
Issue number 3
Start page 1042
End page 1056
Total pages 15
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2007-03
ISSN 2160-7508
Keyword(s) Graph embedding
Riemannian geometry
Combinatorial Laplacian
Science & Technology
Computer Science, Artificial Intelligence
Engineering, Electrical & Electronic
Computer Science
Language eng
DOI 10.1016/j.patcog.2006.05.031
Indigenous content off
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2006, Pattern Recognition Society
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125955

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 64 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 86 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 15 Jul 2019, 10:56:47 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.